# SDR AALA202308157888

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 62,228 hours, 31,455 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT ROW 18 AND 19 ON THE LEFT HAND WAS INOPERATIVE. FOUND WIRES PULLED FROM CONNECTOR 7260VC8A. RETERMINATED CONTACTS PER ESPM 20-48-21, RESECURED CONNECTOR PER AMM 33-51-00-710-009-A.
